Pure and Applied Mathematics Quarterly
Volume 11 (2015)
Some results of deformations on compact $H$-twisted generalized Calabi–Yau manifolds
Pages: 131 – 169
In this paper, we prove several formulas related to Hodge theory, and using them to prove the deformations of a compact $H$-twisted generalized Calabi–Yau manifold are unobstructed and $L^2$ convergence in a fixed neighbourhood in another power series. And if we assume that the deformation is smooth in a fixed neighbourhood, and assume the existence of a global canonical family of deformation, we also construct the global canonical family of the deformations of generalized Kähler manifolds.
deformations of complex structures, Hodge theory, Hermitian and Kählerian manifolds, Calabi–Yau manifolds
2010 Mathematics Subject Classification
Primary 32G05. Secondary 14J32, 53C55, 58A14.